Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 26, 2014, 05:32:36 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 647459
  • Total Topics: 49334
  • Online Today: 170
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 103
Total: 106

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Change in regime  (Read 1062 times)

0 Members and 1 Guest are viewing this topic.

Offline jmbcas

  • New Member
  • Posts: 1
Change in regime
« on: March 04, 2007, 01:44:30 PM »
Hey all,

It was been a few months since last posting.  I alway enjoy reading the forums and have learnt a lot!

I need to ask for peoples thoughts/advise on the following change in regime my physician has recommended.

I've been on the following for 2 year with great results (CD4=1360 VL<50) and I'm hesitant to change.  The once a day regime is:
Ritonavir (Norvir)
Atazanavir (Reyataz)
3TC (Epivir)
Tenofovir (Viread)

The proposed new once a day regime is:
Ritonavir (Norvir)
Truvada
Atazanavir (Reyataz)

Essentially the only change is the Truvada which is tenofovir and emtricitabine combined.  I understand that emtricitabine and 3TC are very similar so the only real drug change is from 3TC to emtricitabine. 

The rationale that my physician used was to simplify my regime - though I have never missed a dose and have no problem with my regime.

My questions are these:
Is this change really necessary?
Will I experience new/different side effects?
Will the change have any positive (pun intended) changes (e.g. less gas, etc...)

Many, MANY thanks!


 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.